# SDR ASAA2023051523570

- Difficulty date: May 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H CARGO TRACK CRACKED AT STA 727E AND 727D. GROUNDED - YES. REPAIRED CRACKED AFT PIT L/H CARGO TRACK AT STA 727E AND 727D IAW B737-700 SRM 53-00-53-2R-3.
